# SDR 97ZZZX122

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N608PD
- Make and model: Bell 206L-3
- Aircraft serial: 51270
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 70053H000A100
- Condition: Leaking
- Location: Hyd Pump
- Part time: 2,739 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING RETURN TO BASE, COMPLETE HYD SYS LOSS.  AFTER LANDING, SEVERE HYD LEAK NOTED, BUT NO CAUSE FOUND PRIOR TO CLEAN UP.  AFTER SERVICE AND RUN-UP, FOUND LINE TO HYD PUMP RUPTURED.  SUBMITTER BELIEVES LINE DAMAGED DURING 300 HR SPLINE CHECK INSP WHERE PUMP IS SEPARATED FROM TACH GEN.  METHOD FLEXES LINE.
